• 5 months ago

    Drug-induced lupus

    Has anyone ever been diagnosed with DIL (drug-induced lupus)? A few years ago, I began having lupus like symptoms that caused a lot of dysfunction in my life for over a year, and I had a positive ANA test. I was referred to a rhumetoid specialist but he only thought it was something other than lupus and yet never gave me any other diagnosis after many many many tests, referrals, etc. I have had a healthy year now since then but feel at times as if I could be experiencing those symptoms again. I was wanting to know more about drug induced lupus and exactly what that can consist of. Does it go away after so long? Are there certain drugs to cause this induction?

    Thank you!

Responses

  • RE: Drug-induced lupus

    Hello. I recently read that Lisinipril for BP has the side effect of causing Lupus in some patients. Article stated that this fact is even listed in the brochure that comes with your meds. (I was on it for some time years ago, but of course have no idea if it influenced my diagnosis of Lupus.)